# SDR HNAA2019112700367

- Difficulty date: November 17, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 45,972 hours, 43,419 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE DURING TAKE-OFF (C/W TAKE 78-31-01-980-801).....FIX: MELD IAW 78-2
